Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 259, NWS Lincoln, IL

August 5, 20088 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 5, 2008, 8:38 PM CDT for 8 counties in Illinois. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2008, 8:38 PM CDT (01:38 UTC)
Expired
Aug 5, 2008, 9:30 PM CDT
In force
52 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Clark County, IL, Clay County, IL, Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL

What was reported inside it

TimeReportWhereRemark
Aug 5, 9:25 PM CDTTSTM WND DMGPalestine, ILSEVERAL 3-4 INCH DIAMETER TREE LIMBS DOWN
Aug 5, 9:25 PM CDTTSTM WND GST 60Robinson, ILSWOP REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 5, 2:59 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1853 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 060138
SVRILX
ILC023-025-033-035-049-079-101-159-060230-
/O.NEW.KILX.SV.W.0259.080806T0138Z-080806T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
838 PM CDT TUE AUG 5 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
  LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
  EASTERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
  JASPER COUNTY IN SOUTHEAST ILLINOIS...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  EASTERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 930 PM CDT.

* AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
  TOLEDO TO 4 MILES NORTHEAST OF INGAHAM TO 4 MILES SOUTH OF FLORA...
  OR ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF TOLEDO TO 10
  MILES SOUTHWEST OF NEWTON TO 4 MILES SOUTH OF FLORA...AND WAS
  MOVING EAST AT 41 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...
  WEST LIBERTY...
  SCHNELL...
  NOBLE...
  HIDALGO...
  GREENUP...
  STE. MARIE...
  HAZEL DELL...

OTHER LOCATIONS IN THIS WARNING INCLUDE...ANNAPOLIS...BIBLE GROVE...
BIRDS...BOGOTA...CALHOUN...CASEY...CHAUNCEY...CLAREMONT...CLAY
CITY...DIETERICH...DUNDAS...EATON...FLAT ROCK...HARDINVILLE...
HUTSONVILLE...JEWETT...LAWRENCEVILLE...LOUISVILLE...MARTINSVILLE...
MONTROSE...NEOGA...NEW HEBRON...OBLONG...OLNEY...PALESTINE...
PARKERSBURG...ROBINSON...SAILOR SPRINGS...ST. FRANCISVILLE...
SUMNER...WEST UNION...WHEELER...WILLOW HILL AND BRIDGEPORT.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3865 8762 3858 8762 3857 8814 3860 8817
      3860 8853 3937 8846 3937 8754 3932 8761
      3921 8757 3915 8766 3907 8759 3899 8758
      3896 8753 3887 8756 3880 8751 3872 8751
TIME...MOT...LOC 0137Z 270DEG 36KT 3932 8831 3888 8827
          3861 8844

$$

BARNES
2 follow-up statements
000 
WWUS53 KILX 060200
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
900 PM CDT TUE AUG 5 2008

ILC025-049-060211-
/O.CAN.KILX.SV.W.0259.000000T0000Z-080806T0230Z/
CLAY-EFFINGHAM-
901 PM CDT TUE AUG 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EFFINGHAM AND EASTERN
CLAY COUNTIES IS CANCELLED...

AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3872 8751 3865 8762 3858 8762 3857 8814
      3861 8824 3937 8833 3937 8754 3932 8761
      3921 8757 3915 8766 3907 8759 3899 8758
      3896 8753 3887 8756 3880 8751
TIME...MOT...LOC 0201Z 270DEG 36KT 3924 8809 3888 8796
          3861 8813

$$

ILC023-033-035-079-101-159-060230-
/O.CON.KILX.SV.W.0259.000000T0000Z-080806T0230Z/
CLARK-CRAWFORD-CUMBERLAND-JASPER-LAWRENCE-RICHLAND-
901 PM CDT TUE AUG 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN CLARK...EASTERN CUMBERLAND...CRAWFORD...JASPER...
LAWRENCE AND RICHLAND COUNTIES...

AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GREENUP TO 4 MILES SOUTH OF STE.
MARIE TO 6 MILES SOUTH OF NOBLE...OR ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF TOLEDO TO 11 MILES NORTH OF OLNEY TO 10 MILES
SOUTHWEST OF OLNEY...MOVING EAST AT 41 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  OBLONG...
  HARDINVILLE...
  CLAREMONT...
  CHAUNCEY...
  BELLAIR...
  CASEY...
  SUMNER...
  STOY...
  BERRYVILLE...
  RED HILLS STATE PARK...

LAT...LON 3872 8751 3865 8762 3858 8762 3857 8814
      3861 8824 3937 8833 3937 8754 3932 8761
      3921 8757 3915 8766 3907 8759 3899 8758
      3896 8753 3887 8756 3880 8751
TIME...MOT...LOC 0201Z 270DEG 36KT 3924 8809 3888 8796
          3861 8813

$$

BARNES
000 
WWUS53 KILX 060230
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CDT TUE AUG 5 2008

ILC023-033-035-079-101-159-060240-
/O.EXP.KILX.SV.W.0259.000000T0000Z-080806T0230Z/
CLARK-CRAWFORD-CUMBERLAND-JASPER-LAWRENCE-RICHLAND-
930 PM CDT TUE AUG 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLARK...EASTERN
CUMBERLAND...CRAWFORD...JASPER...LAWRENCE AND RICHLAND COUNTIES
EXPIRES AT 930 PM CDT...

AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.

HOWEVER...STRONG THUNDERSTORMS WILL CONTINUE ACROSS CRAWFORD COUNTY 
THROUGH 10 PM.

LAT...LON 3872 8751 3865 8762 3858 8762 3857 8814
      3861 8824 3937 8833 3937 8754 3932 8761
      3921 8757 3915 8766 3907 8759 3899 8758
      3896 8753 3887 8756 3880 8751
TIME...MOT...LOC 0230Z 270DEG 36KT 3924 8771 3888 8759
          3861 8776

$$
GEELHART/SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 8:36 PM CDT, 2 minutes earlier.

Area forecast discussion, Aug 5, 8:36 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
836 PM CDT TUE AUG 5 2008

.DISCUSSION...
ISSUED 823 PM CDT TUE AUG 5 2008

LATEST SFC ANALYSIS INDICATING THE COLD FRONT HAS SLIPPED INTO
SOUTH CENTRAL ILLINOIS EARLY THIS EVENING. BEST MOISTURE CONVERGENCE
AND INSTABILITY ACROSS THE I-70 CORRIDOR AND THAT IS WHERE THE
BOW ECHO WAS TRACKING. GETTING SOME SPOTTY REPORTS OF TREES DOWN
AND POWER OUTAGES BUT BASED ON THE REFLECTIVITY AND BASE VELOCITIES
AM SURPRISED WE ARENT SEEING MORE AT THIS TIME. BOW SHOULD PASS
QUICKLY TO OUR EAST OVER THE NEXT HOUR WITH MOST OF THE ACTIVITY
EXPECTED ACRS SRN IL AND MO OVERNIGHT. IR SATELLITE LOOP INDICATING
CLOUD TOP TEMPERATURES ACRS SE IL <-70C WITH RAINFALL RATES OF 2 TO
3 INCHES PER HOUR. LUCKILY...THE CONVECTION IS MOVING AT A RAPID
RATE.

COMBINATION OF LIGHT WINDS AND RESIDUAL LOW LVL MOISTURE FROM THE
RECENT RAINS WL BE CONDUCIVE TO THE FORMATION OF PATCHY FOG
OVERNIGHT...AND THAT IS HANDLED WELL IN THE CURRENT SET OF ZONES.
HAVE ALREADY SENT OUT AN UPDATED SET OF ZONES TO DROP WATCH NUMBER
810 OVR WEST CENTRAL IL AND BASED ON THE SPEED OF THE BOW CURRENTLY
TRACKING ACRS SE IL...WL BE ABLE TO CLEAR THE REMAINDER OF THE WATCH
AND UPDATE THE ZONES AGAIN OVR THE NEXT HOUR.

SMITH
&&

.AVIATION...
ISSUED 650 PM CDT TUE AUG 5 2008

FORECAST CONCERNS THIS PERIOD INCLUDE CONVECTION ACRS THE SPI AND DEC
AREAS AS WELL AS THE POTENTIAL FOR SOME FOG DEVELOPMENT OVERNIGHT.
COLD FRONT WAS SHIFTING SLOWLY SOUTHEAST ACRS THE FCST AREA BUT WITHOUT
MUCH OF A PUSH AS SFC WNDS BEHIND THE BNDRY SHIFT INTO THE NORTH
AT LESS THAN 10 KTS. WL SEE SOME BRIEF MVFR AND PSBLY IFR CIGS IN THE
TSRA ACRS SPI AND DEC OVR THE NEXT SVL HOURS WITH A SHIFT TO THE SOUTH
DURING THE LATE EVENING HOURS. LOCAL GUSTS TO 35KTS PSBL WITH SOME
OF THE STRONGER STORMS OVR THE NEXT HOUR OR TWO. WITH THE RESIDUAL
LOW LVL MOISTURE AND LIGHT WINDS EXPECTED OVERNIGHT...SOME PATCHY
FOG IS STILL EXPECTED. WL CONTINUE WITH TEMPO GROUDS AFTR 06Z FOR
THE FOG WHICH SHOULD BURN OFF QUICKLY AFTR 13Z WEDNESDAY AS HIGH
PRESSURE SETTLES IN FROM THE NORTH.

SMITH
&&

.PREV DISCUSSION...
ISSUED 251 PM CDT TUE AUG 5 2008

WE FELL JUST SHY OF OFFICIAL HEAT ADVISORY CRITERIA TODAY...WHICH WAS
THE FEAR DUE TO ONGOING CONVECTION. THE PROSPECT OF ANY SIGNIFICANT
SUNSHINE THE REST OF THE DAY IS DIMINISHING AS CONVECTION DEVELOPS
BACK TO THE WEST IN N MO. HAVE ALREADY CANCELLED THE HEAT ADVISORY.

SHORT TERM...TONIGHT THROUGH THURSDAY.
THE COLD FRONT APPEARS TO JUST PASSED THROUGH GBG IN OUR NW AREA.
CONVECTION WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THE FRONT
THROUGH THIS EVENING. A FEW STRONG STORMS WILL BE
POSSIBLE...MAINLY IN OUR SE AREA. OUR 18Z SOUNDING SHOWED MORE
STABLE AIR THIS FAR NORTH...BUT A BRIEF PERIOD OF SUNSHINE FROM
IJX AND SPI TO EFFINGHAM AND LWV MAY HELP DIMINISH THE LOW LEVEL
CIN...AND INCREASE THE MUCAPES. THE LATEST SWOMCD HIGHLIGHTED OUR
SE AREA FOR A POTENTIAL WATCH LATER THIS AFTN.

WILL KEEP HIGH CHC TO LIKELY POPS THIS EVENING IN THE SOUTHERN
HALF OF THE CWA...WITH LOWER CHANCES AFTER MIDNIGHT CENTRAL AND
NORTH.

GUIDANCE IS IN A LITTLE BETTER AGREEMENT ON THE FRONTAL
POSITION BY 12Z WED...KEEPING IT CLOSE TO THE SOUTHERN BORDER OF
OUR CWA SOUTH OF LWV. OUR SE 6 COUNTIES APPEAR TO HAVE THE HIGHEST
POTENTIAL FOR STORMS ON WED...WITH SLIGHT CHANCES EXTENDING BACK
TWRD SPI AND IJX.

THE NAM...GFS...AND ECMWF ALL INDICATE A STORM COMPLEX DEVELOPING
WED NIGHT IN NC MO AND ROLLING TOWARD SC IL. THE GFS IS ABOUT 6 TO
12 HOURS FASTER THAN THE NAM AND ECMWF...BUT POSITIONING IS
SIMILAR. WILL KEEP SOME SCHC POPS IN OUR SOUTH DUE TO THE
PROXIMITY OF THAT POTENTIAL MCS.

WITH THE NAM BEING SLOWER WITH THE SYSTEM...IT LINGERS PRECIP NEAR
OUR S CWA THROUGH THURS. BUT THE GFS AND ECMWF PUSH THE FRONT
FARTHER SOUTH AND KEEP US DRY. WILL KEEP A DRY FORECAST FOR THUR.

LONG TERM...FRIDAY THROUGH TUESDAY.
HIGH PRESSURE IS EXPECTED TO PROVIDE PLEASANT WEATHER FOR FRIDAY
THROUGH SUNDAY...AND GUID IS IN DECENT AGREEMENT THROUGH SUNDAY.
AFTER THAT...THERE ARE SIGNIFICANT DIFFERENCES IN THE GFS AND
ECMWF. THE ECMWF CONTINUES TO PUSH A STRONG STORM SYSTEM DIRECTLY
OVER CENTRAL ILLINOIS ON SUNDAY NIGHT AND MONDAY. THE GFS HAS THAT
COMPLEX WELL SOUTH OF US. I INTRODUCED /SILENT/ SLIGHT CHANCE
POPS FROM SUNDAY AFTERNOON THROUGH TUES TO ACCOUNT FOR THE
POTENTIAL SYSTEM AND LINGERING FRONTAL BOUNDARY. BOTH ECMWF AND GFS
HAVE BEEN CONSISTENT IN THEIR DIFFERING SOLUTIONS SO FAR...SO
DECIDED TO KEEP THE POPS LOW.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 5, 3:06 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT TUE AUG 5 2008

ILZ027>031-036>038-040>046-048-053>057-063-061100-
CHAMPAIGN-CLARK-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-SCHUYLER-
STARK-TAZEWELL-VERMILION-WOODFORD-
306 PM CDT TUE AUG 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING
AS A COLD FRONT DROPS INTO THE AREA. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS WEATHER IS NOT ANTICIPATED THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ047-049>052-061-062-066>068-071>073-061100-
CASS-CHRISTIAN-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
MORGAN-RICHLAND-SANGAMON-SCOTT-SHELBY-
306 PM CDT TUE AUG 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT THIS AFTERNOON.
FREQUENT LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL CAN BE
EXPECTED. SOME OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH AND PENNY SIZED HAIL POSSIBLE. THE
SEVERE WEATHER THREAT WILL SHIFT INTO SOUTHERN ILLINOIS LATER THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS WEATHER IS NOT ANTICIPATED THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING...MAINLY
BETWEEN 3 PM AND 10 PM.

BARNES

In the hours before

Local storm report, Aug 5, 6:45 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT TUE AUG 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     1 W JACKSONVILLE        39.73N 90.25W
08/05/2008                   MORGAN             IL   EMERGENCY MNGR

            TREES UP TO 2 FEET IN DIAMETER DOWN, AND POWER LINES
            BLOCKING HIGHWAY 104.

0610 PM     TSTM WND DMG     1 SSE JACKSONVILLE      39.71N 90.23W
08/05/2008                   MORGAN             IL   CO-OP OBSERVER

            8 INCH LIMBS DOWN ON A HOUSE.

&&

GEELHART
Local storm report, Aug 5, 7:19 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
719 PM CDT TUE AUG 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND DMG     2 SW TAYLORVILLE        39.50N 89.29W
08/05/2008                   CHRISTIAN          IL   CO-OP OBSERVER

            TREE LIMBS DOWN.

0717 PM     TSTM WND GST     2 SW TAYLORVILLE        39.50N 89.29W
08/05/2008  E60 MPH          CHRISTIAN          IL   CO-OP OBSERVER

&&

GEELHART
Local storm report, Aug 5, 8:24 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
824 PM CDT TUE AUG 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TSTM WND GST     1 S XENIA               38.62N 88.64W
08/05/2008  E80 MPH          CLAY               IL   EMERGENCY MNGR

            75 TO 80 MPH WIND NEAR THE WAYNE COUNTY LINE.

0717 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
08/05/2008                   CHRISTIAN          IL   EMERGENCY MNGR

            TREE DOWN

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:09 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon, Shelby66 min
Aug 5, 7:42 PM CDTSevere Thunderstorm WarningILXClark, Clay, Cumberland, Effingham, Jasper, Richland and 1 more63 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.